# SDR DALA2022100306424

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 139,030 hours, 20,422 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 R FED ENT DOOR CAUTION MSG 12000FT - 3000FT ON DECEND. FA REPORT LIGHT FLASSHING ON DOOR AS WELL. CORRECTIVE ACTION: BITE PSEU PER B 767 FIM 32-09 TASK 815-803-001. NO FAULT NOTED , FOUND CONNECTOR (D06606P) LOOSE, RESECURED CONNECTOR ARMED AND DISARMED DOOR MULTIPLE TIMES , OPS NORMAL. (9660020)
